MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported and observed failure is user error.Excessive force was applied to the suture during preparation, which ultimately resulted in damage and breakage during the final tensioning step.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation was confirmed based on the customer¿s attached picture, which showed that during preparation, the white suture exhibited bunching and broken filaments.Another image displaying the button revealed that the suture system was broken, with bunching, damaged, and frayed sutures, broken filaments, and noticeable stiffness of the suture.Directions for use dfu-0147-eo revision 4.Tightrope devices.G.Precautions 1.Acl/pcl/btb/rt/abs/cl/cls/pf/pfc tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.
 
Event or Problem Description
Additional information was received via email on 11/10/2025: during the procedure, the issue occurred inside the patient.The entire tightrope was removed successfully, and no components broke inside the patient.To complete the case, the graft was completely removed from the knee, the closed femoral tightrope was cut, and the graft was re-prepped using an ar-1588rtt2 fibertag tightrope ii.The surgery was delayed by approximately 30 minutes, and additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/29/2025, a sales representative reported via (b)(4) that an ar-1288rtt2-fc3 fibertag tightrope ii for internalbrace malfunctioned during an acl reconstruction procedure on (b)(6) 2025.As the button was being tensioned down, the tightrope snapped.This required the surgical team to cut out the damaged tightrope and re-prepare the graft to continue the procedure.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23541538
Report Number1220246-2025-05055
Device Sequence Number13123978
Product Code MBI
UDI-Device Identifier00888867430341
UDI-Public(01)00888867430341(11)250501(17)290331(10)15429442
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Device Catalogue NumberAR-1288RTT2-FC3
Device Lot Number15429442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown